MathSciNet Relay Station
MathSciNet bibliographic data
MR745359 46H05 (46M20)
Corach, Gustavo; Larotonda, Angel R. Stable range in Banach algebras. J. Pure Appl. Algebra 32 (1984), no. 3, 289–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement